# SDR SWAA2023082974737

- Difficulty date: July 3, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 51,861 hours, 31,224 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER AT AREA AFT OF FCB BS535 S-26L WL153. MARKED<[01] COMPLETED STEPS 1;3-5 AND 7 PARTIAL STEP 2;[02] COMPLETED STEP 6.;[03] VERIFIED PARTIAL STEPS.;[04] VERIFIED MEASUREMENT TABLE AND TASK CARD COMPLETE.
